# SDR C2XA08SH018

- Difficulty date: February 2, 2008
- Submitted: February 3, 2008
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 20,785 hours, 15,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT OMEGA BEAM WEB AND FLANGE AT FR 20 HAS CORROSION.  MX REPAIRED LEFT OMEGA BEAM BETWEEN FRM 19-23 IAW EC5320-01229.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
